# SDR ASAA0580511

- Difficulty date: September 26, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FRAME CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED TWO REPAIR DOUBLERS, TWO REPAIR PLATES, AND ONE REPAIR FILLER.  (M)
